CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Pacheco-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2000
Number of items: 1.

2000

Pacheco, Amilcar and Stevenson, Katherine F. (2000) Finite quotients of the algebraic fundamental group of projective curves in positive characteristic. Pacific Journal of Mathematics, 192 (1). pp. 143-158. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:PACpjm00

This list was generated on Mon Aug 10 12:56:03 2020 PDT.